| Catalog Number |
140.686 |
| Medical Device Problem Code |
Failure to Osseointegrate (1863)
| Health Effect - Clinical Code |
Tissue Damage (2104)
| Date of Event |
08/28/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Exemption number: e2015015.Instradent usa, inc is submitting the report on behalf of neodent - jjgc.Considering the surgical methodology, it was seen that the dentist has used less drills than recommended to perform the implant installation.
Event or Problem Description
(b)(4).The dentist reported that 1 month after the dental implant was installed in patient¿s mouth, its non-osseointegration was observed.Moreover, 30n.Cm of primary stability was achieved and the patient presented insufficient bone quality/quantity (bone type iii).